# SDR C2XA98CL014

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Annunciator
- Part number: 3069001017
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3143 - CREW REPORTED DURING CLIMB RECEIVED A FLAP FAULT, AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTNENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE FLAP ANNUNCIATOR ASSEMBLE IAW EMB-120 MM 27-50-05.  OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB-120MM 27-50-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
